加载中…
We use the results of our paper “p-Fractals and power series–I” (Journal of Algebra 280, 2004, pp. 505–536) to prove the rationality of the Hilbert-Kunz series of a large family of power series, including those of the form \sum_i f_i(x_i,y_i), where the f_i(x_i,y_i) are power series with coefficients in a finite field. The methods are effective, as we illustrate with examples. In the final section, which can be read independently of the others, we obtain more precise results for the Hilbert-Kunz function of the 3 variable power series z^D-h(x,y).

生成讲解博客的中文版本

生成AI智能校验的中文版本